Alert archive / New Mexico / Flash Flood Warnings in 2025
Flash Flood Warning 166, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 31, 2025, 10:30 PM MDT for San Miguel County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2025, 10:30 PM MDT (04:30 UTC)
- Expired
- Aug 1, 2025, 1:30 AM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County San Miguel County, NM
The radar
The Albuquerque radar (KABX), 147 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 4.5 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 579 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 2709 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
451
WGUS55 KABQ 010430
FFWABQ
NMC047-010730-
/O.NEW.KABQ.FF.W.0166.250801T0430Z-250801T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
1030 PM MDT Thu Jul 31 2025
The National Weather Service in Albuquerque has issued a
* Flash Flood Warning for...
The Hermits Peak and Calf Canyon Burn Scar in...
Northwestern San Miguel County in northeastern New Mexico...
* Until 130 AM MDT.
* At 1030 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain over the Hermits Peak and Calf Canyon Burn Scar. Up to
0.75 inches of rain have fallen. Additional rainfall amounts of
0.5 to 1.5 inches are possible in the warned area. Flash flooding
is ongoing or expected to begin shortly.
Excessive rainfall over the burn scar will impact Manuelitas Creek,
the Sapello River, Tecolote Creek and the Gallinas River. The debris
flow can consist of rock, mud, vegetation and other loose materials.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding in and around the Hermits
Peak and Calf Canyon Burn Scar.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of areas in and around
the Hermits Peak and Calf Canyon Burn Scar.
* Some locations that will experience flash flooding include...
El Porvenir, Montezuma, Sapello, Tierra Monte, Gallinas, Mineral
Hill, Rociada, Manuelitas and San Geronimo.
This includes the following highways...
State Road 94 between Mile Markers 1 and 9.
State Road 518 between Mile Markers 10 and 16.
State Road 283 between Mile Markers 7 and 12...and
near Mile Marker 14.
State Road 276 between Mile Markers 0 and 5.
State Road 266 between Mile Markers 0 and 6.
State Road 65 between Mile Markers 1 and 14.
State Road 105 between Mile Markers 0 and 6.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a life threatening situation. Heavy rainfall will cause
extensive and severe flash flooding of creeks, streams and ditches
in the Hermits Peak and Calf Canyon Burn Scar. Severe debris flows
can also be anticipated across roads. Roads and driveways may be
washed away in places. If you encounter flood waters, climb to
safety.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Arroyos, streams, and normally dry rivers can become raging killer
currents in a matter of minutes. Water in arroyos can travel many
miles and take hours to reach your location from upstream rain areas.
&&
LAT...LON 3583 10520 3579 10517 3575 10520 3573 10525
3568 10524 3564 10525 3561 10524 3556 10539
3553 10545 3554 10551 3570 10553 3572 10556
3576 10556 3580 10553 3587 10552 3587 10535
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
25/712 follow-up statements
681
WGUS75 KABQ 010528
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
1128 PM MDT Thu Jul 31 2025
NMC047-010730-
/O.CON.KABQ.FF.W.0166.000000T0000Z-250801T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Miguel NM-
1128 PM MDT Thu Jul 31 2025
...FLASH FLOOD WARNING FOR THE HERMITS PEAK AND CALF CANYON BURN
SCAR REMAINS IN EFFECT UNTIL 130 AM MDT FRIDAY FOR NORTHWESTERN SAN
MIGUEL COUNTY...
At 1128 PM MDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain over the Hermits Peak and Calf
Canyon Burn Scar. Between 0.5 and 1.5 inches of rain have fallen
between San Ignacio and El Porvenir and southwest of Gascon.
Additional rainfall amounts of 0.25 to 0.75 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
Excessive rainfall over the burn scar will impact Manuelitas Creek,
the Sapello River, Tecolote Creek and the Gallinas River. The debris
flow can consist of rock, mud, vegetation and other loose materials.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding in and around the Hermits Peak and Calf
Canyon Burn Scar.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of areas in and around
the Hermits Peak and Calf Canyon Burn Scar.
Some locations that will experience flash flooding include...
El Porvenir, Montezuma, Sapello, Tierra Monte, Gallinas, Mineral
Hill, Rociada, Manuelitas and San Geronimo.
This includes the following highways...
State Road 94 between Mile Markers 1 and 9.
State Road 518 between Mile Markers 10 and 16.
State Road 283 between Mile Markers 7 and 12...and
near Mile Marker 14.
State Road 276 between Mile Markers 0 and 5.
State Road 266 between Mile Markers 0 and 6.
State Road 65 between Mile Markers 1 and 14.
State Road 105 between Mile Markers 0 and 6.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a life threatening situation. Heavy rainfall will cause
extensive and severe flash flooding of creeks, streams and ditches
in the Hermits Peak and Calf Canyon Burn Scar. Severe debris flows
can also be anticipated across roads. Roads and driveways may be
washed away in places. If you encounter flood waters, climb to
safety.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Arroyos, streams, and normally dry rivers can become raging killer
currents in a matter of minutes. Water in arroyos can travel many
miles and take hours to reach your location from upstream rain areas.
&&
LAT...LON 3583 10520 3579 10517 3575 10520 3573 10525
3568 10524 3564 10525 3561 10524 3556 10539
3553 10545 3554 10551 3570 10553 3572 10556
3576 10556 3580 10553 3587 10552 3587 10535
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MA543
WGUS75 KABQ 010726
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
126 AM MDT Fri Aug 1 2025
NMC047-010736-
/O.EXP.KABQ.FF.W.0166.000000T0000Z-250801T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Miguel NM-
126 AM MDT Fri Aug 1 2025
...FLASH FLOOD WARNING FOR THE HERMITS PEAK AND CALF CANYON BURN
SCAR WILL EXPIRE AT 130 AM MDT EARLY THIS MORNING FOR NORTHWESTERN
SAN MIGUEL COUNTY...
The heavy rain has ended and flood waters are receding. Flash
flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.
&&
LAT...LON 3583 10520 3579 10517 3575 10520 3573 10525
3568 10524 3564 10525 3561 10524 3556 10539
3553 10545 3554 10551 3570 10553 3572 10556
3576 10556 3580 10553 3587 10552 3587 10535
$$
DPorterWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 5:58 PM MDT, 4 hours 32 minutes earlier. Its key messages:
- Updated at 558 PM MDT Thu Jul 31 2025
- A monsoon moisture plume will remain over the area through tomorrow with locally heavy rainfall and flash flooding possible, especially around burn scars, urban areas, locations with saturated ground, and poorly drained areas. Rainfall rates will exceed 2 inches per hour with a few of the stronger storms.
- High pressure will build and strengthen overhead early next week reducing thunderstorm coverage and resulting in moderate heat risk in many lower-elevation locations, except for major heat risk to the east central and southeast plains and middle and lower Rio Grande Valley.
Area forecast discussion, Jul 31, 5:58 PM MDT, 4 hours 32 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 558 PM MDT Thu Jul 31 2025 ...New UPDATE, AVIATION... .KEY MESSAGES... Updated at 558 PM MDT Thu Jul 31 2025 - A monsoon moisture plume will remain over the area through tomorrow with locally heavy rainfall and flash flooding possible, especially around burn scars, urban areas, locations with saturated ground, and poorly drained areas. Rainfall rates will exceed 2 inches per hour with a few of the stronger storms. - High pressure will build and strengthen overhead early next week reducing thunderstorm coverage and resulting in moderate heat risk in many lower-elevation locations, except for major heat risk to the east central and southeast plains and middle and lower Rio Grande Valley. && .UPDATE... Issued at 558 PM MDT Thu Jul 31 2025 Shower and thunderstorm activity has ended for the day across the south central mountains, including Ruidoso. For that reason, the Flash Flood Watch for that zone has been cancelled. Flash Flood Watch remains in effect for the southwest mountains, Sangre de Cristo Mountains and northeast highlands until 9 PM MDT. && .SHORT TERM... (This evening through Friday night) Issued at 110 PM MDT Thu Jul 31 2025 Scattered thunderstorms have begun to develop as of 12pm today, and further development is expected to continue throughout the afternoon and into the evening hours. Storms initiating off of the high terrain are likely to have slow and erratic storm motions, based on the upper level high sitting near the bootheel of NM. With slow storm motions and a moist atmosphere (0.98" PWAT on the 18z ABQ sounding), efficient rainfall rates are likely, perhaps exceeding 2"/hr in some of the stronger storms. The Flash Flood Watch remains in effect through 9pm tonight, mainly for the HPCC and Ruidoso area burn scars, as well as the Gila Region in southwest NM. Folks in these areas should have a plan if a warning should be issued (where as of 1230pm, Ruidoso has been placed in a Flash Flood Warning). Elsewhere, in western NM, the Gallup Airport received a severe wind gust yesterday from a nearby virga shower, and there are likely to be more gusty outflow winds from mainly dry showers and storms across far western NM through the afternoon. Showers and storms across the central mountain chain this early afternoon move slowly to the east/southeast into eastern NM, where locally heavy rainfall may cause isolated flooding impacts, especially in places that have received heavy rainfall over the past few days. Not a whole lot is expected to change for Friday, with afternoon and evening thunderstorms forming off of the high terrain and moving into the lower terrain. The only significant difference is an increase in upper level westerlies across northern and specifically northeast NM. 0-6km bulk shear values are expected to increase into the 30- 40kt range, sufficient enough to sustain updrafts and produce strong to severe storms. Collaborated with SPC to place a Marginal (1/5) risk of severe storms in northeast NM for the Day 2 (Friday) outlook. && .LONG TERM... (Saturday through Wednesday) Issued at 110 PM MDT Thu Jul 31 2025 The upper high shifts slightly to our west through the weekend, sending slightly drier air around its northern periphery into the state. Leftover moisture from this past week should remain abundant enough to produce scattered storms off the high terrain for Saturday, before the high shifts more over the state itself Sunday. By this time, precipitation chances dwindle below 10% for the entire state as the heat ramps up. Temperatures are likely to be 5-10F above average across much of the state, with high 90s to low 100s for high temperatures Sunday. Moderate risk of heat related impacts is likely across central and southeast NM Sunday and continuing into next week, with locally major risk in and near the Roswell area as highs climb into the mid 100s. The upper high continues to sit over the state moving into the middle part of the week, continuing hot temperatures across much of the region, with a low chance of seeing 100F in ABQ by Wednesday. Moisture wrapping around the west side of the high may work to induce high terrain showers and thunderstorms across western and northern NM, where localized flash flood threats may return based on slow storm motions. && .AVIATION... (00Z TAFS) Issued at 558 PM MDT Thu Jul 31 2025 Slow moving showers and storms across northern, west central, and south central NM will result in short-lived MVFR conditions through midnight. Thunderstorms across and just east of the Sandia and Manzano Mountains will develop a brief gusty gap wind affecting KABQ this evening. Clearing mid level clouds after midnight. Another crop of showers and thunderstorms look to develop across the higher terrain midday Friday. Storm motion will be slow and limited to the higher terrain across western and central NM. However, storm motion will be quicker to the southeast across the Sangre de Cristo Mountains, likely impacting KLVS at the end of the TAF period. These storms across northeast NM will be capable of producing large hail and damaging wind gusts. && .FIRE WEATHER... Issued at 110 PM MDT Thu Jul 31 2025 Critical fire weather conditions are not expected for the next several days, however elevated fire weather conditions are possible across western NM Saturday and across much of the region Sunday. With a high pressure moving over the area, humidity levels drop into the low teens and single digits across the aforementioned areas. Winds remain light to hinder chances of seeing critical fire weather conditions. Otherwise, moisture remains in place today and tomorrow where scattered to numerous thunderstorms along the high terrain produce locally heavy rainfall, gusty winds, and small hail. Isolated to scattered storms are favored to return mid next week to the western high terrain. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 63 92 64 95 / 30 5 5 0 Dulce........................... 47 87 47 89 / 60 30 20 10 Cuba............................ 54 86 57 89 / 70 30 30 10 Gallup.......................... 53 89 54 92 / 30 20 10 0 El Morro........................ 54 84 55 87 / 60 40 30 10 Grants.......................... 55 87 56 91 / 60 40 30 10 Quemado......................... 56 85 58 88 / 60 50 30 20 Magdalena....................... 60 83 62 87 / 60 50 20 20 Datil........................... 55 82 56 85 / 60 60 30 30 Reserve......................... 54 90 55 93 / 50 70 20 30 Glenwood........................ 58 94 61 97 / 60 60 20 20 Chama........................... 46 80 49 82 / 60 40 20 20 Los Alamos...................... 56 81 59 84 / 60 40 20 20 Pecos........................... 54 81 55 85 / 60 50 30 20 Cerro/Questa.................... 52 81 53 83 / 60 60 20 30 Red River....................... 44 72 45 74 / 60 70 20 40 Angel Fire...................... 40 74 40 77 / 70 70 20 40 Taos............................ 51 83 52 86 / 60 50 20 20 Mora............................ 48 78 49 82 / 70 60 30 30 Espanola........................ 57 88 58 92 / 70 40 20 10 Santa Fe........................ 58 83 60 86 / 70 40 30 10 Santa Fe Airport................ 57 86 58 90 / 70 40 30 10 Albuquerque Foothills........... 64 89 68 92 / 70 30 30 10 Albuquerque Heights............. 63 90 66 94 / 60 30 30 5 Albuquerque Valley.............. 63 93 65 97 / 60 20 20 5 Albuquerque West Mesa........... 64 91 66 95 / 60 30 20 5 Belen........................... 61 92 63 96 / 60 20 20 5 Bernalillo...................... 63 91 65 95 / 70 30 30 10 Bosque Farms.................... 61 92 63 96 / 60 20 20 5 Corrales........................ 63 92 66 96 / 60 30 30 10 Los Lunas....................... 62 92 64 96 / 60 20 20 5 Placitas........................ 61 88 64 92 / 70 30 30 10 Rio Rancho...................... 63 91 65 95 / 60 30 30 10 Socorro......................... 64 93 66 96 / 60 30 20 10 Sandia Park/Cedar Crest......... 55 83 59 87 / 70 30 30 10 Tijeras......................... 58 83 60 88 / 70 30 30 10 Edgewood........................ 53 83 55 88 / 70 30 20 10 Moriarty/Estancia............... 53 85 53 89 / 60 30 20 5 Clines Corners.................. 54 78 55 83 / 60 40 30 5 Mountainair..................... 55 83 57 87 / 60 40 20 10 Gran Quivira.................... 55 82 58 86 / 50 40 20 10 Carrizozo....................... 62 86 64 89 / 50 40 10 10 Ruidoso......................... 55 78 57 82 / 40 50 10 20 Capulin......................... 54 78 52 82 / 70 60 40 30 Raton........................... 54 81 51 86 / 70 60 40 30 Springer........................ 55 84 53 88 / 60 60 40 20 Las Vegas....................... 53 79 53 85 / 60 60 30 20 Clayton......................... 60 82 58 89 / 30 40 40 10 Roy............................. 58 80 56 86 / 60 40 40 10 Conchas......................... 63 88 62 94 / 40 30 40 5 Santa Rosa...................... 61 85 60 91 / 40 30 30 5 Tucumcari....................... 60 84 60 90 / 30 20 30 0 Clovis.......................... 64 89 65 94 / 30 20 30 0 Portales........................ 65 90 64 96 / 30 20 20 0 Fort Sumner..................... 64 89 64 94 / 30 10 20 0 Roswell......................... 69 94 69 98 / 30 10 10 0 Picacho......................... 62 86 61 91 / 30 30 10 5 Elk............................. 58 83 59 89 / 30 40 5 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flood Watch until 9 PM MDT this evening for NMZ208-209-214-215- 229. && SHORT TERM...77 LONG TERM....77 AVIATION...71
In the hours before
Local storm report, Jul 31, 8:02 PM MDT, 2 hours 28 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
802 PM MDT Thu Jul 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM Debris Flow 3 WNW Red River Ski Are 36.70N 105.46W
07/31/2025 Taos NM Law Enforcement
Mudslide observed across State Highway 38 at
mile marker 9, a few miles west of Red
River. Both lanes are closed with no ETA as
to when the highway will reopen.
&&
MAAThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 6:14 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley, Sandoval | 3 hr |
| Jul 31, 7:24 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Cibola, Valencia | 3 hr |
| Jul 31, 8:10 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Santa Fe | 3 hr |
| Jul 31, 8:12 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 14 min |
| Jul 31, 8:13 PM MDT | Flash Flood Warning | ABQ | Mora | 3 hr |
| Jul 31, 8:43 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Sandoval | 84 min |
| Jul 31, 9:12 PM MDT | Flash Flood Warning | ABQ | Valencia | 70 min |
| Jul 31, 9:25 PM MDT | Areal Flood Advisory | ABQ | Mora | 3 hr |
| Jul 31, 9:33 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 3 hr |
| Jul 31, 9:39 PM MDT | River Flood Warning | ABQ | Rio Arriba | 6 hr |
| Jul 31, 10:01 PM MDT | Areal Flood Advisory | ABQ | Mora | 40 min |
| Jul 31, 10:11 PM MDT | Flash Flood Warning | ABQ | Santa Fe | 3 hr |
| Jul 31, 10:41 PM MDT | Flash Flood Warning | ABQ | Mora, San Miguel | 3 hr |
| Jul 31, 10:49 PM MDT | Flash Flood Warning | ABQ | San Miguel, Santa Fe | 3 hr |
| Jul 31, 11:21 PM MDT | Areal Flood Advisory | ABQ | Mora | 3 hr |
| Jul 31, 11:44 PM MDT | Flash Flood Warning | ABQ | Guadalupe, San Miguel | 3 hr |
| Aug 1, 12:06 AM MDT | Special Weather Statement | ABQ | San Miguel | 24 min |
| Aug 1, 12:20 AM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel | 3 hr |
| Aug 1, 2:50 AM MDT | Flash Flood Warning | ABQ | Quay, San Miguel | 115 min |
| Aug 1, 3:18 AM MDT | Flood Watch | ABQ | Catron, Colfax, Guadalupe, Harding, Lincoln, Mora and 7 more | 21 hr |
| Aug 1, 1:25 PM MDT | Flash Flood Warning | ABQ | Lincoln | 4 hr |
| Aug 1, 2:35 PM MDT | Special Weather Statement | ABQ | Los Alamos | 25 min |
| Aug 1, 2:39 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 24 min |
| Aug 1, 3:07 PM MDT | Severe Thunderstorm Warning | ABQ | Taos | 23 min |
| Aug 1, 3:11 PM MDT | Special Weather Statement | ABQ | Lincoln | 34 min |
| Aug 1, 3:17 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 28 min |
| Aug 1, 3:26 PM MDT | Flash Flood Warning | ABQ | Lincoln | 2 hr |
| Aug 1, 3:26 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Cibola | 23 min |
| Aug 1, 3:44 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 29 min |
| Aug 1, 3:59 PM MDT | Severe Thunderstorm Warning | ABQ | Catron | 28 min |
| Aug 1, 4:14 PM MDT | Areal Flood Advisory | ABQ | Colfax | 3 hr |
| Aug 1, 4:24 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 51 min |
| Aug 1, 4:35 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Aug 1, 4:38 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 37 min |
| Aug 1, 4:45 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 24 min |
| Aug 1, 4:48 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 24 min |
| Aug 1, 5:09 PM MDT | Flash Flood Warning | ABQ | Colfax, Mora | 3 hr |
| Aug 1, 5:23 PM MDT | Special Weather Statement | ABQ | Colfax | 37 min |
| Aug 1, 5:56 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 49 min |
Nearby
Flash Flood Warnings in New Mexico, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.